A NOTE ON DISCRETE OPIAL'S INEQUALITY

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137, ROC.
  • CHENG-DAR YOU Department of Mathematics, Tamkang University, Tamsui, Taiwan, 25137, ROC.

DOI:

https://doi.org/10.5556/j.tkjm.23.1992.4528

Keywords:

discrete Opial’s inequality, one-dimensional case, n-dimensional case

Abstract

A NOTE ON DISCRETE OPIAL'S INEQUALITY

References

Cheng-Ming Lee, "On a discrete analogue of inequalities of Opial and Yang," Canad. Math. Bull. 11, 73-77, 1968.

Z. Opial, "Sm une inega.lit.e.," Ann. Polon. Math. 8, 29-32, 1960.

B. G. Pachpatte, "Opial type ineqnality in several variables," Tamkang J. Math. Vol 22. No.1, 7-11, 1991.

J. S. W. Wong, "A discrete analogue of Opial's inequality," Canad. Math. Bull. 10, 115-118, 1967.

Downloads

Published

1992-03-01

How to Cite

YANG, G.-S., & YOU, C.-D. (1992). A NOTE ON DISCRETE OPIAL’S INEQUALITY. Tamkang Journal of Mathematics, 23(1), 67–78. https://doi.org/10.5556/j.tkjm.23.1992.4528

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>